MAUDE Adverse Event Report: BECKMAN COULTER INC. AU681-10E CHEMISTRY ANALYZER WITH ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU681-10E CHEMISTRY ANALYZER WITH ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU681-10E CHEMISTRY ANALYZER WITH ISE
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported obtaining erroneously high sodium (na) patient results and stability error 3266 - ion selective electrode (ise) serum standard solution h generated on their au680 ise clinical chemistry analyzer (product number: b96696, serial number: (b)(6).There were no erroneously high na patient results released outside the laboratory.There was no injury, death, or delay/change in treatment associated with this event.The customer did not provide patient demographics.
 
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to the customer site.Upon further investigation, the fse determined ise calibration and selectivity failed.The probable cause identified was air in the buffer valve.The fse replaced multiple hardware parts per maintenance procedure that included ise tubing, ref valve and buffer valve to resolve the issue.The fse performed system verification successfully without further issues.The customer was satisfied.No further action is required.Section a2, a4 and a5: the information is not provided by the customer.The beckman coulter internal identifier is case-(b)(4).

Brand Name
AU681-10E CHEMISTRY ANALYZER WITH ISE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka 411-0 931
JA   411-0931
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25207228
Report Number9612296-2026-00212
Device Sequence Number13285899
Product Code JJE
UDI-Device Identifier14987666543009
UDI-Public(01)14987666543009(11)171218
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU681-10E CHEMISTRY ANALYZER WITH ISE
Device Catalogue NumberB96696
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown